# SDR SWAA2021102518065

- Difficulty date: September 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INSPAR RIB LOCATED RIB 4 STA 120.30 AT LEVEL FRONT SPAR 37 IN LT HORIZONTAL STAB (1 EA) ; 2021-429615 / [21] REPAIRED INSPAR RIB LOCATED RIB 4; STAB STA 120.30 AT 37 IN. OF FRONT SPAR LT HORIZONTAL STAB. IAW SRM B737-700 55-10-09-2R-4 REPAIR 4; FIGURE 202. THIS REPAIR IS CATEGORY A AS PER PARAGRAPH 2.A.; [22] TASK CARD COMPLETED
